Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 8, NWS Louisville, KY

March 27, 2016Floyd County, Harrison County, Indiana; Breckinridge County, Meade County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Mar 27, 2016, 9:12 PM EDT for Floyd County, Harrison County, Indiana; Breckinridge County, Meade County, Kentucky. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 27, 2016, 9:12 PM EDT (01:12 UTC)
Expired
Mar 27, 2016, 9:45 PM EDT
In force
33 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Floyd County, IN, Harrison County, IN, Breckinridge County, KY, Meade County, KY

The radar

The Louisville radar (KLVX), 32 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 4:50 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.2 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 328 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
328 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
718 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

388 
WUUS53 KLMK 280112
SVRLMK
INC043-061-KYC027-163-280145-
/O.NEW.KLMK.SV.W.0008.160328T0112Z-160328T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
912 PM EDT SUN MAR 27 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTH CENTRAL FLOYD COUNTY IN SOUTH CENTRAL INDIANA...
  MEADE COUNTY IN CENTRAL KENTUCKY...
  CENTRAL BRECKINRIDGE COUNTY IN CENTRAL KENTUCKY...

* UNTIL 945 PM EDT/845 PM CDT/

* AT 912 PM EDT/812 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
  A LINE EXTENDING FROM 6 MILES SOUTHEAST OF CAREFREE TOWN TO NEAR
  HARDINSBURG...MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CORYDON...BRANDENBURG...HARDINSBURG...WEBSTER...IRVINGTON...LANESVILLE...
  ELIZABETH...EKRON...NEW MIDDLETOWN AND MAUCKPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3813 8636 3814 8632 3816 8634 3820 8629
      3824 8628 3827 8587 3781 8609 3777 8658
TIME...MOT...LOC 0112Z 247DEG 45KT 3819 8626 3775 8650 

HAIL...0.75IN
WIND...60MPH
 
$$

EER
1 follow-up statement
487 
WWUS53 KLMK 280139
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
939 PM EDT SUN MAR 27 2016

INC043-061-KYC027-163-280148-
/O.EXP.KLMK.SV.W.0008.000000T0000Z-160328T0145Z/
HARRISON IN-FLOYD IN-MEADE KY-BRECKINRIDGE KY-
939 PM EDT SUN MAR 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR HARRISON...SOUTH CENTRAL
FLOYD...MEADE AND CENTRAL BRECKINRIDGE COUNTIES WILL EXPIRE AT 945 PM
EDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT/1000
PM CDT/ FOR SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY.

LAT...LON 3813 8636 3814 8632 3816 8634 3820 8629
      3824 8628 3827 8587 3781 8609 3777 8658
TIME...MOT...LOC 0138Z 247DEG 45KT 3819 8626 3775 8650 

$$

EER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 9:07 PM EDT, 5 minutes earlier.

Area forecast discussion, Mar 27, 9:07 PM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
907 PM EDT SUN MAR 27 2016

...Forecast Update...
Updated 905 PM EDT Sun Mar 27 2016

Definitely more of a line formed, with hail so far being the main
concern. Had a report of damage in PAH's area, for the cell
currently entering Butler/Ohio counties.  That cell was riding along
an east-west oriented boundary that has since lifted northward.
Consequently the rotation appears to be dying. Will have to watch as
that boundary continues lifting north toward some of the stronger
cells within the main line, like the one entering Breckinridge
county now.

Given the progressive nature of the line now, we will be able to
cancel parts of the watch before the 03Z expiration time. Currently
can do that for Dubois county.

Updated 655 PM EDT Sun Mar 27 2016

With approaching shortwave trough, storms have formed into more of a
line, just ahead of the cold front.  Not seeing the quick growth of
cells ahead of this line that we saw earlier in PAH or IND's area.
Thus the focus looks to shift more to stronger parts of the line and
any potential bowing segments, brief upward surges for quarter-sized
hail.

Updated 500 PM EDT Sun Mar 27 2016

...Severe Thunderstorm Watch until 11 PM EDT for Portions of the
Area...

Latest visible satellite and area observations indicate a narrow
window of stronger heating from roughly Russellville to Louisville
to Madison Indiana and points west. Given stronger ascent aloft with
shortwave now near St. Louis, expect the storms to our west to
organize into a few bowing segments, with possibly some supercells
ahead of that line. The latter would cause some larger hail with the
the other presenting more of a damaging wind threat.

One caveat to the severity is a mid-level cap noted on an AMDAR
sounding about an hour ago. This cap is fairly strong, up to around
700 mb. We still expect this cap to erode some with the stronger
forcing coming in from the west.  As such, SPC has issued a severe
thunderstorm watch for the evening hours. Updated products are going
out.

.SHORT TERM (Now through Monday Night)...
Issued at 318 PM EDT Sun Mar 27 2016

...Severe Storms Possible late this Afternoon through this Evening...

A strengthening surface low over the Wabash River Valley will enter
the Great Lakes region by late this evening. A trailing cold front
is foreacast to move through our CWA from just after sunset through
just after Midnight. Ahead of this cold front, a nice warm sector
has been established across the CWA, characterized by temperatures
in the low and mid 70s and dew points in the upper 50s and low 60s.
Current T/Td values beneath steepening mid level lapse rates are
resulting in instability (SB CAPE 750-1500 J/KG), and should hold
through the late afternoon/early evening with decent heating and
advective component continuing.

We'll stay pretty quiet until stronger forcing ahead of the
shortwave evident on water vapor imagery enters the mid Mississippi
River Valley. Expect storms to initiate late this afternoon across
the MO bootheel/western KY and rapily grow upscale as they move into
our western CWA by the early evening. Peak window still looks to be
between 6 PM and just after Midnight before storms weaken east of I-
65.

Not much change in thinking regarding storm mode as increasing
vertical shear profiles in response to the shortwave favor a broken
line of bowing segments and some supercells. Biggest threat will
likely be large hail as freezing levels are relatively low and will
be supplemented by dry air aloft and a few rotating storms. Also
concerned about the damaging wind threat west of I-65 and
before/around sunset as a dry low levels create a bit of an inverted
V look to the low level temp profile. The wind threat should
diminish after sunset as storms lose ability to be surface based.
As mentioned before, the tornado threat is not zero, however should
be fairly low due higher LCL's in the mixed boundary layer and
surface winds veered too much relative to a SW-NE storm motion. Like
the placement of the Slight Risk area with main concern along and
west of I-65, and especially along and north of the Ohio River.

Overnight - Monday Night...

Cold front passes through in the overnight hours with lingering rain
showers ending by dawn. will likely see clouds and perhaps some
sprinkles hang around in the NE through the day on Monday, but
overall dry. After morning lows in the mid 40s, highs on Monday will
only rise to the 55-60 range.

Surface high and upper ridge settle in for Monday night. The
combination of mostly clear skies and light winds will allow for
temps to drop into the mid and upper 30s. Look for Patchy/Areas of
frost and the possibility for a headline with future products.

.LONG TERM (Tuesday through Sunday)...
Issued at 319 PM EDT Sun Mar 27 2016

Tuesday - Wednesday Morning...

Surface high pressure and progressive upper ridge axis will move
across our area through mid week. This will be a dry period, with
high temps in the mid 60s. Light southerly flow on the back side of
the high Tuesday night will allow for slightly milder overnight
lows. Look for low and mid 40s outside of valleys. Around 40 in
decoupled valleys.

The first part of Wednesday will be dry with temps rising into upper
60s and low 70s by early afternoon. Mid and upper level clouds will
start to stream in ahead of the next system.

Wednesday Afternoon - Thursday Night...

We'll be in a SW flow through a deeper layer by Wednesday afternoon
and evening as the upper ridge axis moves east and a trough pushes
into the Plains. Isolated to widely scattered rain showers will be
possible mainly west of I-65 on Wednesday afternoon and early
evening.

As we move into Wednesday night and Thursday, upper trough and
associated surface low will move into the upper Midwest then the
Great Lakes. Meanwhile, a plume of deeper moisture overruns the Ohio
Valley ahead of a cold front. Expect widespread showers and
thunderstorms with gusty winds and heavy rainfall possible as PWATs
jump to 2-3 times normal for this time of year. There is a chance
for some stronger storms, although overall instability continues to
look unimpressive in forecast soundings. A saturated, and overall
moist-adiabatic temp profile has a more heavy rain look than a
severe look at this point.

Another lower confidence factor will be in a timing as models
continue to diverge. GFS/GFS ensemble mean continue to advertise a
sharper and more progressive trough, which leads to a dry forecast
by Thursday night. Meanwhile, ECMWF is slower and more strung out
with the trough axis which results in a slower FROPA and lingering
showers/storms through Thursday night.

Temps will also be highly dependent on FROPA timing on Thursday
night. After a day around 70 on Wednesday, lows Thursday nigh should
be in the 40s. These numbers may go higher/lower depending on
slower/faster timing.

Overall, most spots can expect between 1 to 2 inches of rainfall
during this time.

Friday - Sunday...

Overall troughing holds over the NE CONUS through the weekend, with
a couple of disturbances rotating through the parent trough.
Although a few chances of light showers may be possible across our N
with each passing disturbance, this will be an overall dry and cool
period of weather. Highs in the upper 50s to around 60 will be
common on Friday/Saturday, but highs will only be in the upper
40s/low 50s by Sunday. Lows should drop to the low and mid 30s on
Saturday night, with a freeze possible by Sunday night.

A hard freeze still appears possible at the end of this
forecastcycle.

&&

.AVIATION (00Z TAF Update)...
Updated at 650 PM EDT Sun Mar 27 2016

We gave a broken line of thunderstorms trying to organize west of
the SDF/BWG terminals this hour, with some additional rains out
ahead of that line. These storms are firing out ahead of a cold
front and an upper impulse working to enhance the storms. Expect the
stronger storms to make it to BWG in the 03/05Z window and SDF in
the 01/03Z window, and a little later at LEX. Some hail and stronger
gusts are possible, versus what is in the current set of TAFs, but
will amend as necessary. MVFR cigs should hold on at least through
daybreak behind the storms, with scattering out expected late in the
period, some time Monday afternoon at the earliest.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Update.........RJS
Short Term.....BJS
Long Term......BJS
Aviation.......RJS
Hazardous weather outlook, Mar 27, 4:55 PM EDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
455 PM EDT SUN MAR 27 2016

INZ076>079-083-084-089>092-KYZ023>032-061-070-282100-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-BUTLER-LOGAN-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
MORGANTOWN...RUSSELLVILLE
455 PM EDT SUN MAR 27 2016 /355 PM CDT SUN MAR 27 2016/

...SEVERE THUNDERSTORM WATCH 56 IN EFFECT UNTIL 11 PM EDT /10 PM
CDT/ THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A WEATHER SYSTEM PASSING THROUGH THE OHIO VALLEY WILL BRING
THUNDERSTORMS TO THE REGION LATE THIS AFTERNOON THROUGH THIS
EVENING. STORMS WILL PRODUCE GUSTY WINDS AND HEAVY RAINFALL...
AND SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND ISOLATED
DAMAGING WINDS. THE MOST LIKELY AREAS FOR SEVERE STORMS WILL BE
ALONG AND WEST OF WEST OF I-65 BETWEEN 6 PM AND MIDNIGHT EDT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ANOTHER CHANCE FOR STORMS WILL COME WEDNESDAY AND THURSDAY AS
ANOTHER WEATHER SYSTEM PUSHES THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT DAMAGING WINDS AND HAIL IN STORMS
LATE THIS AFTERNOON THROUGH THIS EVENING.

KYZ033>043-045>049-053>057-062>067-071>078-081-082-282100-
HENRY-SHELBY-FRANKLIN-SCOTT-HARRISON-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-WASHINGTON-MERCER-JESSAMINE-CLARK-
LARUE-MARION-BOYLE-GARRARD-MADISON-EDMONSON-HART-GREEN-TAYLOR-CASEY-
LINCOLN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...NEW CASTLE...SHELBYVILLE...FRANKFORT...
GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...
DANVILLE...LANCASTER...RICHMOND...BROWNSVILLE...HORSE CAVE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
455 PM EDT SUN MAR 27 2016 /355 PM CDT SUN MAR 27 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KENTUCKY.

.DAY ONE...TONIGHT.

A WEATHER SYSTEM PASSING THROUGH THE OHIO VALLEY WILL BRING
THUNDERSTORMS TO THE REGION THIS EVENING. STORMS WILL PRODUCE
GUSTY WINDS...SMALL HAIL...AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ANOTHER CHANCE FOR STORMS WILL COME WEDNESDAY AND THURSDAY AS
ANOTHER WEATHER SYSTEM PUSHES THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY HAIL AS WELL AS STRONGER
WIND GUSTSIN STORMS THROUGH THIS EVENING.

BJS/RJS

In the hours before

Local storm report, Mar 27, 7:53 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
753 PM EDT SUN MAR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     HAIL             FERDINAND               38.23N 86.86W
03/27/2016  E1.25 INCH       DUBOIS             IN   TRAINED SPOTTER

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Special weather statement, Mar 27, 8:00 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
800 PM EDT SUN MAR 27 2016

KYZ028-029-045-280030-
HARDIN-NELSON-BULLITT-
800 PM EDT SUN MAR 27 2016

...A STRONG THUNDERSTORM WILL AFFECT EASTERN HARDIN...NORTHWESTERN
NELSON AND SOUTHWESTERN BULLITT COUNTIES...

AT 759 PM EDT...A STRONG THUNDERSTORM WAS OVER ELIZABETHTOWN...MOVING
NORTHEAST AT 45 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ELIZABETHTOWN...SHEPHERDSVILLE...RADCLIFF...LEBANON JUNCTION...CLERMONT...
CREST...BELMONT...SAINT JOHN...KRAFT AND FRANKLIN CROSS ROADS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3801 8582 3790 8552 3765 8576 3764 8578
      3763 8578 3762 8580 3761 8580 3757 8583
      3756 8585 3766 8603
TIME...MOT...LOC 2359Z 210DEG 39KT 3768 8589

MJ
Local storm report, Mar 27, 8:02 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
802 PM EDT SUN MAR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     HAIL             FRENCH LICK             38.55N 86.62W
03/27/2016  E1.75 INCH       ORANGE             IN   TRAINED SPOTTER

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Mar 27, 8:37 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
837 PM EDT SUN MAR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     HAIL             WEST BADEN SPRINGS      38.57N 86.61W
03/27/2016  E1.00 INCH       ORANGE             IN   TRAINED SPOTTER

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Mar 27, 8:49 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
849 PM EDT SUN MAR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     HAIL             TASWELL                 38.33N 86.57W
03/27/2016  E0.75 INCH       CRAWFORD           IN   TRAINED SPOTTER

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Mar 27, 9:11 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
911 PM EDT SUN MAR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     TSTM WND DMG     FRENCH LICK             38.55N 86.62W
03/27/2016                   ORANGE             IN   BROADCAST MEDIA

            ROOF TORN OFF OF A GAS STATION

&&

NWS LOUISVILLE KY
IRIS SYSTEM

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 8:13 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Orange32 min
Mar 27, 8:19 PM EDTSevere Thunderstorm WarningLMKDubois, Orange26 min
Mar 27, 8:39 PM EDTSevere Thunderstorm WarningLMKOrange, Washington36 min
Mar 27, 9:56 PM EDTSevere Thunderstorm WarningLMKClark19 min
Mar 28, 3:13 PM EDTFrost AdvisoryLMKJefferson, Scott19 hr
Mar 27, 8:00 PM EDTSpecial Weather StatementLMKHardin30 min
Mar 27, 9:02 PM EDTSevere Thunderstorm WarningLMKButler, Ohio28 min
Mar 27, 9:35 PM EDTSpecial Weather StatementLMKJefferson25 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.